# SDR 2007UALA00246

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 52,561 hours, 19,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE GIRT BAR ENGAGEMENT LIGHT INOP.   CLEANED SOCKET, ARMED AND DISARMED DOOR 2R SEVERAL TIMES AND LIGHT FUNCTIONED NORMALLY.  THE DISCREPANCY IS ATTRIBUTED TO SHORTING OF CONNECTION DUE TO  ACCUMULATION OF DIRT.  THERE WAS NO NEED TO CHANGE ANY PART OR COMPONENT.
